# SDR ENHA20230801003

- Difficulty date: August 1, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N9310F
- Make and model: Cessna 208B
- Aircraft serial: 208B0490
- Aircraft time: 24,576 hours, 42,753 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION PER CESSNA TASK # 57-10-01-250, CRACKS WERE NOTED ON LH&RH ,FWD AND AFT LOWER STRUT FITTINGS.
